# SDR SWAA2015111946232

- Difficulty date: September 29, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952358
- Part serial: 28620
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR E BEAM CRACKED AT THE FWD END.  REPAIRED CROSSBEAM E IAW EA.
